# SDR AALA202105115637

- Difficulty date: April 28, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 20,011 hours, 7,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frm 68 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA, MEASURING L= 0.810 IN, W= 0.510 IN, D= 0.055 IN, ON LEFT SILL AT FR68 AND STR 23L, PERFORMED PERMANENT REPAIR  ON LOWER SILL AT FR68 AND STR 23L IAW A321 SRM 53-41-14-300-001 PRINCIPLE 5 REPAIR IS CATEGORY A.
